Pacific Journal of Mathematics

Super triangulations.

R. H. Bing and Michael Starbird

Article information

Source
Pacific J. Math., Volume 74, Number 2 (1978), 307-325.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810272

Mathematical Reviews number (MathSciNet)
MR0478170

Zentralblatt MATH identifier
0384.57005

Subjects
Primary: 57C35

Citation

Bing, R. H.; Starbird, Michael. Super triangulations. Pacific J. Math. 74 (1978), no. 2, 307--325. https://projecteuclid.org/euclid.pjm/1102810272


Export citation

References

  • [1] R. H. Bing and M. Starbird, Linearisotopes in E2, (to appear in Trans. Amer. Math. Soc).
  • [2] S. S. Cairns, Isotopic deformationsof geodesic complexes on the 2-sphereand plane, Ann. of Math., 45 (1944), 207-217.
  • [3] C. W. Ho, On the space of the linear homeomorphisms of an n-cell with two interior vertices, (preprint).